Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 195781, 12 pages
http://dx.doi.org/10.1155/2014/195781
Research Article

Numeric Analysis for Relationship-Aware Scalable Streaming Scheme

1Samsung Electronic Co., Suwon, Republic of Korea
2Humanitas College, Kyung Hee University, Seoul, Republic of Korea
3Department of Computer Science & Engineering, Gangneung-Wonju National University, Gangwon-do, Republic of Korea

Received 13 March 2014; Accepted 29 April 2014; Published 12 June 2014

Academic Editor: Young-Sik Jeong

Copyright © 2014 Heung Ki Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heung Ki Lee, Jaehee Jung, Kyung Jin Ahn, Hwa-Young Jeong, and Gangman Yi, “Numeric Analysis for Relationship-Aware Scalable Streaming Scheme,” Journal of Applied Mathematics, vol. 2014, Article ID 195781, 12 pages, 2014. https://doi.org/10.1155/2014/195781.